# SDR SWAA2018051021844

- Difficulty date: April 13, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 63,161 hours, 36,818 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Part number: 146A7500
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR BEAM UPPER FLANGE CORRODED BETWEEN BS 787+6 TO BS 847, RBL 13.84.  REPAIRED TIE DOWN PER SRM AND DWG.
